# SDR SWAA2022021023120

- Difficulty date: March 28, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221GF FWD O/B CORNER IS DAMAGED. / REPAIRED DAMAGE AT FWD O/B CORNER ON FWD FLOOR PANEL 221GF IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-9. 56749U 04APR18
